MathSciNet Relay Station
MathSciNet bibliographic data
MR623935 53C45 (35J60)
Talenti, Giorgio Some estimates of solutions to Monge-Ampère type equations in dimension two. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 8 (1981), no. 2, 183–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement